# SDR SIMA202406108001

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 49,807 hours, 31,606 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pneumatic System
- Part number: UNKNOWN
- Condition: Unknown
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R2 LIVE DOOR. R2 PAX DOOR GIRT BAR INDICAOR DOES NOT SHOW DISARMED WHEN DOOR IS DISARMED. SLIDE DEPLOYED. REF NRWC 794-ORD-00666, 00667, 00669. RAR PNEUMATIC ASSY. RAR EMERGENCY SLIDE. INSTALLED SHROUD. REF NRWC 794-ORD-00665 ARMING CABLE RAR
